# SDR CAL950550

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Fitting
- Part number: 654654322
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - THE RIGHT MLG FORWARD UPLOCK BODY LUG, STATION 685, WAS FOUND CORRODED.  BORE REAMED, BLENDED UNEVEN AREAS, AND FACES SPOTFACED.  SHOT PEENED AND FABRICATED AND INSTALLED REPAIR SLEEVE.  SPOT FACED FILLERS AND FABRICATED AND INSTALLED.  (M)
